# SDR GTIA000163

- Difficulty date: April 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Seat 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR LIGHTING EXPOSED WIRES UNDER SEAT 1D.  ADJUST EMERGENCY FLOOR TRACK COVER.  OPS CHECKED EMERGENCY LIGHTS, OK IAW MD80 MM 33-53-01.  (M)
